# SDR MASA200600149

- Difficulty date: January 21, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 20,572 hours, 15,263 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6263 PHX, SERVICE DOOR HANDLE STOW HANDLE LOOSE.  MAINTENANCE RESECURED STOW HANDLE.
